MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 01/19/2024, it was reported by a sales representative via e-mail that an ar-3653ttsp knotless 2.6 fibertak® rc soft anchor pulled out.This occurred during a rotator cuff repair on (b)(6) 2024, where a 2.6 knotless fibertak rc was prepped using a 2.6 drill and 2.6 drill guide for a medial row anchor placement on the greater tuberosity.The anchor was inserted in standard fashion, set in standard fashion, and then the tapes from the anchor were passed through the rotator cuff.When attempting to implant the lateral row anchor with the tapes from the 2.6 medial anchor, the 2.6 knotless rc pulled out.The case was completed with no effect on the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, specifically improper bone preparation and/or improper surgical technique with the device.The complaint allegation was not confirmed.The device was not received for evaluation, and no picture of the failure was received.

Brand Name
KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18678230
Report Number1220246-2024-00888
Device Sequence Number17681107
Product Code MBI
UDI-Device Identifier00888867370081
UDI-Public00888867370081
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K203268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Device Catalogue NumberAR-3653TTSP
Device Lot Number15175864
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown